PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Mon Mar 27, 2017 4:23 pm

All times are UTC


Forum rules


BEFORE POSTING IN THE MEMBERS STORY SECTION, PLEASE COPY/PASTE THE FOLLOWING SYMPTOMS/PROFILE TEMPLATE INTO YOUR POST: viewtopic.php?f=3&t=371



Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Mon May 09, 2016 3:30 pm 
Offline

Joined: Mon May 09, 2016 3:21 pm
Posts: 1
Age: 23
Drug: Propecia
Usage: 3 to 4 month
Started: 23 Jan 2016
Stopped: 05 May 2016
Location: Hong Kong
0) Where are you from (country)?
Hong Kong, HKSAR

1) How did you find this forum (Google search -- if so, what search terms? Via link from a forum or website -- if so, what page? Other?)
Google search, side-effect, propecia, sex

2) What is your current age, height, weight?
23, 80kg, 165cm

3) Do you excercise regularly? If so, what type of excercise?
Not much

4) What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
Typical food (meat, vegetable and fast food)

5) Why did you take Finasteride (hair loss, BPH, other)?
hair loss

6) For how long did you take Finasteride (weeks/months/years)?
3 Months to 4 Months

7) How old were you, and WHEN (date) did you start Finasteride?
23, 2X Jan 2016

8) How old were you when you quit, and WHEN (date) did you quit?
23, 5 May 2016

9) How did you quit (cold turkey or taper off)?
cold turkey

10) What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
Propecia

11) What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1 mg/day

12) How long into your use of Finasteride did you notice the onset of side effects?
2 Months

13) What side effects did you experience while on the drug that have yet to resolve since discontinuation?

Put an X beside all that apply:

Sexual
[X] Loss of Libido / Sex Drive
[X] Erectile Dysfunction
[ ] Complete Impotence
[X] Loss of Morning Erections
[X] Loss of Spontaneous Erections
[ ] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[ ] Reduced Ejaculate
[ ] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility

Mental
[ ] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfullness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
[ ] Extreme Anxiety / Panic Attacks
[ ] Severe Depression / Melancholy
[ ] Suicidal Thoughts

Physical
[X] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ ] Testicular Pain
[X] Testicular Shrinkage / Loss of Fullness
[X] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes

Misc
[ ] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[ ] Constipation / "Poo Pellets"
[ ] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature

[ ] Other (please explain)


14) What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
15) If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the "Blood Tests" section and link to them in your post)?
16) Anything not listed in the above questions you'd like to share about your experience with Finasteride?
17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.

I have been taking propecia 1mg every day since the end of jan 2016 to the end of April 2016. During that period (about March 2016 and April 2016), I could not often fully erect my penis when I was making love with my girlfriend, but I was still able to masturbate everyday. I didn't realized why my sexual performance was affected by propecia that time. Moreover, since I did not have enough propecia, I did not take propecia regularly during April to May 2016. (I would not remember but I guess there was about a week i did not take propecia during that period.)

What I do remember is I took propecia on 4 and 5 May 2016. On 6 May, I decide to stop using propecia anymore.

Starting from 8 may, I have experienced Penile atrophy, Cold penis and Loss of libido which are more serious than before. These symptoms last until now.

I just wanna know if I am having a 'crash' or I am undergoing the recovery period.


Top
 Profile  
 
PostPosted: Sun Oct 23, 2016 4:23 am 
Offline

Joined: Fri Oct 07, 2016 1:16 pm
Posts: 15
Location: N.Y.
Age: 31
Drug: Proscar
Usage: 5 months
Started: 20 Jul 2015
Stopped: 09 Feb 2016
Location: NYC
I'm kind of in the same spot as you. We shouldn't have taken this already having girlfriends. Its a stupid risk but I bet you didn't do much research like most of us here. Its difficult to know if you're recovering. However i suggest you start doing things to lower your estrogen and increase your testosterone and DHT levels naturally. Do not use synthetics, putting crap in our bodies is what got us here. Also, theres a chance your body will become reliant on synthetic hormones when you get back to normal. So regulate your hormones naturally! I say when you get back to normal because we must stay positive. Every year there has been more published research on what the drug is effecting in the body. Meaning we will have a cure soon! How are you managing things with your girlfriend btw?


Top
 Profile  
 
PostPosted: Mon Dec 05, 2016 7:24 am 
Offline

Joined: Mon Dec 05, 2016 4:09 am
Posts: 21
Age: 29
Drug: Propecia
Usage: 14 days
Started: 14 Sep 2010
Stopped: 29 Sep 2010
Location: Northern California
iwillrecover2016 wrote:
I'm kind of in the same spot as you. We shouldn't have taken this already having girlfriends. Its a stupid risk but I bet you didn't do much research like most of us here. Its difficult to know if you're recovering. However i suggest you start doing things to lower your estrogen and increase your testosterone and DHT levels naturally. Do not use synthetics, putting crap in our bodies is what got us here. Also, theres a chance your body will become reliant on synthetic hormones when you get back to normal. So regulate your hormones naturally! I say when you get back to normal because we must stay positive. Every year there has been more published research on what the drug is effecting in the body. Meaning we will have a cure soon! How are you managing things with your girlfriend btw?



But how can we raise T and lower Estrogen naturally I'd our bodies do not respond to androgens?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO